A connectionist inference model for pattern-directed knowledge representation

Mitchell, Ian and Bavan, A. S. (2000) A connectionist inference model for pattern-directed knowledge representation. Expert systems, 17 (2). pp. 106-113. ISSN 0266-4720

Full text is not in this repository.

This item is available in the Library Catalogue


Item Type:Article
Additional Information:

Also known as The international journal of knowledge engineering.

Research Areas:Business School > Leadership, Work and Organisations
School of Science and Technology > Computer and Communications Engineering
Citations on ISI Web of Science:0
ID Code:2337
Useful Links:
Deposited On:18 May 2009 16:05
Last Modified:04 Feb 2014 08:27

Repository staff and depositor only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year